Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Suffering from nausea, dizziness, sleepiness. Reason?

Hi, today I have been feeling extremely sick. It all started today when I try to eat but I couldn t because I started feel nauseous but I still ate then a couple of hours later I started having dizziness . I still feel like this I have nauseous dizziness and I feel like I just want to sleep all day. I don t know what could be wrong.
Asked On : Sat, 1 Dec 2012
Answers:  2 Views:  243
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

thanks for your query

i can feel your concerns

have you taken anything rotten or from market?it can be a food poisoning.iadvise you to take rest.
take antiemetic almost half hour before food.
avoid spicy food and soft drinks
take vegetables and fruits in your diet
you have not mentioned your age andgender.if female then go for pregnancy test
hope i have ansewered your query

wishing you a speedy recovery

i am available for your help


Answered: Wed, 21 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor